# SDR YENA2025110401086

- Difficulty date: November 2, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N4083J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11903
- Aircraft time: 5,854 hours, 875 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 9640453001
- Part serial: 07203
- Condition: Damaged
- Location: Zone 100
- Part time: 5,854 hours, 875 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) "HF 1 IS VERY GARBLED WHEN RECEIVING. ATC CAN HEAR US, BUT WE CANNOT HEAR THEM. WE TRIED MULTIPLE FREQUENCIES, AND THEY WERE ALL VERY GARBLED; REMOVED AND REPLACED HF 1 COUPLER W/ REF TO 23-11-36. REF LP 4446964 ITEM 1 FOR GROUND VERIFICATION"
